# SDR UPS06847737

- Difficulty date: August 1, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fs 880 L24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK ON BOTTOM OF L24R, RT WHEEL WELL STA 880, BETWEEN 2 BOLTS.  FABRICATED AND INSTALLED -22, -24, -28 AND -30 REPAIR ANGLES, -34 AND -25 SHIMS AT STA 880 L24R IAW SRM TR 53-123, SRM 53-2-2.
